# SDR AALA202206072610

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737
- Aircraft serial: 31159
- Aircraft time: 28,549 hours, 11,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT ENTRANCE DOOR SLIDE COMPARTMENT DISLODGED FROM DOOR. SECURED GIRT BAR AT LEFT ENTRANCE DOOR PER AMM 25-66-00.
